# SDR CALA2016031700169

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 56,901 hours, 19,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK NR 2 SERVICE CHECK STEP 17.  SEAT ROW 32, LT SIDE OVERHEAD BIN EMER AISLE LIGHT DOES NOT ILLUMINATE.  REPLACED ROW 32 OVERHEAD BIN EMER AISLE LIGHT LAMP IAW AMM 33-51-03-960-801.  OPERATIONAL CHECK PASSED.
